# SDR 95ZZZX3406

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54349
- Make and model: Boeing 727231
- Aircraft serial: 21968
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-17, FOUND RIGHT WING RIB CRACKED AT STR 9, STA 686.  REPAIRED PER SB 57-A159 AND SSRM 57-20-201.  AIRCRAFT TOTAL TIME:  38,173 HOURS; 24,723 CYCLES.
